Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Towards the second main theorem on complements


Authors: Yu. G. Prokhorov and V. V. Shokurov
Journal: J. Algebraic Geom. 18 (2009), 151-199
DOI: https://doi.org/10.1090/S1056-3911-08-00498-0
Published electronically: April 24, 2008
MathSciNet review: 2448282
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the boundedness of complements modulo two conjectures: Borisov-Alexeev conjecture and effective adjunction for fibre spaces. We discuss the last conjecture and prove it in two particular cases.


References [Enhancements On Off] (What's this?)


Additional Information

Yu. G. Prokhorov
Affiliation: Department of Algebra, Faculty of Mathematics, Moscow State University, Moscow 117234, Russia
Email: prokhoro@mech.math.msu.su

V. V. Shokurov
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Address at time of publication: Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina str. 8, 119991, Moscow, Russia
Email: shokurov@math.jhu.edu

DOI: https://doi.org/10.1090/S1056-3911-08-00498-0
Received by editor(s): November 5, 2006
Received by editor(s) in revised form: September 16, 2007
Published electronically: April 24, 2008
Additional Notes: The first author was partially supported by grants CRDF-RUM, No. 1-2692-MO-05 and RFBR, No. 05-01-00353-a, 06-01-72017. The second author was partially supported by NSF grant DMS-0400832.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website